# SDR NACA201208080012

- Difficulty date: August 8, 2012
- Submitted: August 8, 2012
- Operation: Air carrier
- Aircraft: N361NC
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 70,049 hours, 44,508 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Zone 200
- Part time: 70,049 hours, 44,508 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRATCH FOUND IN "EXTRA SENSITIVE AREA" OF THE RIGHT STATIC PORT.  BURNISHED AREA TO REMOVE SCRATCH IAW SRM 53-00-01.  PERFORMED AN NDT INSPECTION TO DETERMINE MATERIAL LOST, IAW ASTM E 797, AREA FOUND TO BE WITH IN LIMITS.
